# SDR SIMA201013203

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 19,159 hours, 18,031 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521493401
- Condition: Arced
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4442 DURING THE CLIMB THE CREW REPORTED A LOUD CONTINUOUS BANGING SOUND WHEN GEAR SELECTED UP.  THE HYDRAULIC SYSTEM 1 PRESSURE WAS VARYING BETWEEN 2700 & 3000 PSI.  THE BANGING STOPPED WHEN GEAR SELECTED DOWN AND LOCKED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO JFK.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED NOSE LANDING GEAR DOWN/UP LOCK SYSTEM AND FOUND PROXIMITY SWITCH AND CONNECTOR P0040 WITH SIGNS OF ARCING.  REMOVED AND REPLACED PROXIMITY SWITCH AND HARNESS P0773 PER EMB-140 AMM 32-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
